# SDR UALA2011062003016

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,903 hours, 8,994 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQP COOLING EICAS MSG, FLIGHT DIVERTED.   REPLACED EQ COOLING SUPPLY FAN NR 1 RELAY K343.  ACCOMPLISHED OPERATIONAL TEST, CHECKS OKAY.
